Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 271, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 24, 2011, 1:28 PM CDT for 5 counties in Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 1:28 PM CDT (18:28 UTC)
- Expired
- May 24, 2011, 2:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY
The radar
The Nashville radar (KOHX), 138 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 6:01 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| May 24, 12:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 739 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
570
WUUS53 KLMK 241828
SVRLMK
KYC053-057-169-171-207-241915-
/O.NEW.KLMK.SV.W.0271.110524T1828Z-110524T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
128 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 215 PM CDT
* AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MARROWBONE...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
BURKESVILLE...
GRIDER AND ELLINGTON...
BOW AND TANBARK...
CLAYWELL AND BAKERTON...
GREEN GROVE AND RIBBON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3670 8562 3691 8562 3694 8499 3690 8499
3686 8507 3684 8507 3684 8505 3683 8504
3677 8501 3669 8502
TIME...MOT...LOC 1828Z 270DEG 31KT 3680 8549
WIND...HAIL 60MPH 1.00IN
$$
MP3 follow-up statements
502
WWUS53 KLMK 241854
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
154 PM CDT TUE MAY 24 2011
KYC053-057-169-171-207-241915-
/O.CON.KLMK.SV.W.0271.000000T0000Z-110524T1915Z/
RUSSELL KY-METCALFE KY-CUMBERLAND KY-CLINTON KY-MONROE KY-
154 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN MONROE...NORTHERN CLINTON...CUMBERLAND...
SOUTHEASTERN METCALFE AND SOUTHERN RUSSELL COUNTIES...
AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. AT 145 PH CDT...54 MPH WINDS HAVE BEEN MEASURED IN
THE BURKESVILLE AREA OF CUMBERLAND COUNTY. THIS STORM WAS LOCATED
NEAR WILLIS CREEK...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
BURKESVILLE...
SEVENTY SIX AND IDA...
CUMBERLAND CITY AND MARLOW...
NARVEL AND NORA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3670 8562 3691 8562 3694 8499 3690 8499
3686 8507 3684 8507 3684 8505 3683 8504
3677 8501 3669 8502
TIME...MOT...LOC 1852Z 270DEG 31KT 3680 8523
WIND...HAIL 60MPH 0.88IN
$$
MP170
WWUS53 KLMK 241906
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM EDT TUE MAY 24 2011
KYC169-171-241916-
/O.CAN.KLMK.SV.W.0271.000000T0000Z-110524T1915Z/
METCALFE KY-MONROE KY-
206 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND
SOUTHEASTERN METCALFE COUNTIES IS CANCELLED...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3670 8535 3692 8534 3694 8499 3690 8499
3686 8507 3684 8507 3684 8505 3683 8504
3677 8501 3669 8502
TIME...MOT...LOC 1906Z 270DEG 31KT 3680 8510
$$
KYC053-057-207-241915-
/O.CON.KLMK.SV.W.0271.000000T0000Z-110524T1915Z/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
206 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHERN CLINTON...EASTERN CUMBERLAND AND SOUTHERN RUSSELL
COUNTIES...
AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AARON...MOVING EAST AT
40 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
MAINLY RURAL AREAS OF EASTERN CUMBERLAND...NORTHERN CLINTON AND
SOUTHERN RUSSELL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3670 8535 3692 8534 3694 8499 3690 8499
3686 8507 3684 8507 3684 8505 3683 8504
3677 8501 3669 8502
TIME...MOT...LOC 1906Z 270DEG 31KT 3680 8510
WIND...HAIL 60MPH 0.88IN
$$
MP948
WWUS53 KLMK 241916
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
216 PM CDT TUE MAY 24 2011
KYC053-057-207-241925-
/O.EXP.KLMK.SV.W.0271.000000T0000Z-110524T1915Z/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
216 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLINTON...EASTERN
CUMBERLAND AND SOUTHERN RUSSELL COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED...ARE NO LONGER
SEVERE...AND CONTINUE TO MOVE EAST OUT OF THE AREA. HOWEVER STORMS
REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY
RAIN...DANGEROUS LIGHTNING AND GUSTY WINDS UP TO 50 MPH.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3670 8535 3692 8534 3694 8499 3690 8499
3686 8507 3684 8507 3684 8505 3683 8504
3677 8501 3669 8502
TIME...MOT...LOC 1906Z 270DEG 31KT 3680 8510
$$
MPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:18 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 24, 12:18 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 118 PM EDT TUE MAY 24 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM (TODAY AND TONIGHT)... SHORTWAVE CURRENTLY ENHANCING STORMS OVER NORTHERN ARKANSAS WILL PUSH SLOWLY EAST THIS MORNING. EXPECT A ROUND OF SHOWERS AND STORMS TO DEVELOP IN THE MOIST AIRMASS ACROSS THE REGION THIS MORNING. ALREADY SEEING SOME DEVELOP CREEP IN FROM EXTREME WESTERN KENTUCKY. NOT EXPECTING SEVERE WEATHER WITH THIS ACTIVITY...AS EXPECT ELEVATED CONVECTION. ANOTHER DIFFERENCE WITH YESTERDAY AT THIS TIME IS THE WIND SHEAR PROFILE. WINDS AT 2 KFT AREAWIDE YESTERDAY WERE 50 KNOTS...WHEREAS THIS MORNING WINDS RANGE FROM 25 KNOTS AT KVWX TO 40 KNOTS AT KHPX. BEST ESTIMATE AT THIS POINT IS THAT CONVECTION WILL END BY LATE MORNING AS SHORTWAVE RIDGING MOVES IN. THEN WITH DAYTIME HEATING BRINGING TEMPS BACK INTO THE LOW TO MID 80S SHOULD SEE SCATTERED STORMS DEVELOP BY LATE AFTERNOON AND CONTINUE IN THE THE MID EVENING HOURS. ATMOSPHERIC SOUNDING SHOULD BE PRETTY UNSTABLE WITH THIS HEATING...WITH CAPES LIKELY JUMPING INTO THE 2000-3000 J/KG RANGE. THUS LOOKING AT ANOTHER THREAT FOR STRONG WINDS AND HAIL. SHEAR NOT OVERLY STRONG...SO TORNADO THREAT IS LOW HERE. OVERNIGHT ANOTHER SPOKE OF ENERGY ROTATES AROUND WHAT WILL BE AN UPPER LOW OVER CENTRAL KANSAS BY 12Z WEDNESDAY. ISENTROPIC LIFT ACROSS THE REGION SHOULD RESULT IN SOME LIGHT RAIN AND POSSIBLE EMBEDDED STORMS. AGAIN SOUNDINGS INDICATE LITTLE SEVERE POTENTIAL WITH THESE STORMS. TEMPERATURES WILL NOT FALL MUCH WITH LOWS IN THE MID TO UPPER 60S. .LONG TERM (WEDNESDAY - MONDAY)... A VIGOROUS CYCLONE OVER THE SOUTHERN PLAINS WILL SLOWLY MOVE EAST OVER THE LOWER OHIO VALLEY EARLY WEDNESDAY THROUGH LATE THURSDAY. THIS SYSTEM WILL CONTINUE OUR UNSETTLED WEATHER WEDNESDAY AND THURSDAY WITH SEVERAL ROUNDS OF STORMS EXPECTED. SOME OF THESE STORMS WEDNESDAY AND THURSDAY AFTERNOONS AND EVENINGS MAY BECOME SEVERE. LOW PRESSURE ON WEDNESDAY WILL BOTTOM OUT BELOW 995MB OVER KANSAS LATE WEDNESDAY AS A SEASONABLY STRONG JET BEGINS TO WRAP AROUND THE EASTERN SIDE OF A DEEP TROUGH OVER THE SOUTHERN PLAINS. OVER THE NEXT COUPLE OF DAYS...THIS OCCLUDED SYSTEM WILL BEGIN TO FILL AS IT SLOWLY MOVES EAST. BY LATE THURSDAY..THIS SYSTEM WILL CROSS SOUTHERN INDIANA AS A WEAKENING OPEN 500MB WAVE. A WARM FRONT WILL MOVE NORTH INTO SOUTHERN OHIO AND SOUTHERN INDIANA DURING THE MORNING HOURS WEDNESDAY. INCREASING SOUTHERLY WINDS AND MOISTURE WILL BRING MODEST ELEVATED INSTABILITY DURING THE MORNING HOURS. FEEL THAT SCATTERED THUNDERSTORMS WILL BE MOST LIKELY ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY WITH MORE ISOLATED STORMS NEAR TENNESSEE. WARM AND MUGGY CONDITIONS EXPECTED WEDNESDAY AS THE COMMONWEALTH WILL LIE WITHIN THE WARM SECTOR OF THE BY NOW OCCLUDED CYCLONE FORECAST OVER WESTERN MISSOURI. ALTHOUGH VERY STRONG INSTABILITY WILL DEVELOP BY LATE AFTERNOON...EXPECT ONLY ISOLATED TO SCATTERED STORMS THROUGH LATE AFTERNOON AS THE GREATER LIFT WILL REMAIN TO OUR WEST CLOSER TO UPPER LEVEL DYNAMICS AND THE FRONT. EXPECT THAT STORMS CHANCES WILL INCREASE QUITE A BIT BY LATE EVENING. THE COMBINATION OF INSTABILITY...DIFFLUENCE ALOFT AND STRENGTHENING MID LEVEL WINDS WILL BRING A CHANCE OF SEVERE WEATHER LATE WEDNESDAY THROUGH EARLY THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MOST LIKELY THREATS WITH THESE STORMS. PERIODS OF CONVECTION WILL CONTINUE THURSDAY AS THE SLOW MOVING OCCLUDED FRONT APPROACHES. WITH HIGH PRECIPITABLE WATER AVAILABLE AND THE SLOW MOVEMENT OF THE UPPER LOW...LOCALIZED HEAVY RAIN IS LIKELY WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. EXPECT FRIDAY TO DRY OUR AS ZONAL FLOW BRIEFLY DEVELOPS. TEMPERATURES FRIDAY WILL COOL DOWN INTO THE 70S ALONG THE BACK SIDE OF THE DEPARTING TROUGH. A FAST MOVING LOW AMPLITUDE SHORTWAVE WILL SCOOT ACROSS THE GREAT WESTERN LAKES SATURDAY. SCATTERED STORMS MAY DEVELOP OVER THE LOWER OHIO VALLEY DURING THE AFTERNOON AND EVENING HOURS. THE ECMWF AND THE GFS BOTH ADVERTISE A STRONG RIDGE DEVELOPING BY MEMORIAL DAY ACROSS THE SOUTHEASTERN STATES. THIS WILL BRING 500MB HEIGHTS MORE TYPICAL OF MID-SUMMER ACROSS THE LOWER OHIO VALLEY MONDAY AND TUESDAY OF NEXT WEEK. RAIN CHANCES WILL DIMINISH MARKEDLY AFTER SUNDAY MORNING. HIGHS COULD EASILY MOVE INTO THE LOWER 90S FOR EARLY NEXT WEEK. && .AVIATION (18Z TAF ISSUANCE)... A CLUSTER OF STORMS DEVELOPED IN THE BWG VICINITY LATE THIS MORNING AND WILL MOVE OFF TO THE EAST EARLY THIS AFTERNOON AND SHOULD NOT BE A FACTOR AT THE TAF SITES. LITTLE IF ANY REDEVELOPMENT IS EXPECTED BEHIND THIS CLUSTER OF STORMS. TONIGHT WEAK UPPER LEVEL RIDGING WILL MOVE OVERHEAD ALLOWING US TO HAVE A QUIET NIGHT. SOME PATCHY MVFR BR WILL BE POSSIBLE TOWARDS DAWN ESPECIALLY AT BWG AND LEX. ON WEDNESDAY A SPOKE OF VORTICITY WILL SPIRAL AROUND A STRONG UPPER LOW OVER KANSAS AND MAY BRING A WAVE OF SHOWERS AND THUNDERSTORMS TO THE AREA IN THE MORNING...PRIMARILY AT SDF. A FEW STORMS COULD REDEVELOP IN THE AFTERNOON BUT THE MAIN ACTIVITY SHOULD REMAIN TO OUR WEST AND NORTHWEST CLOSER TO THE KANSAS LOW. WIND MAY BECOME A FACTOR WEDNESDAY AS SOUTHERLY WINDS GUST ABOVE 20KT AHEAD OF THE APPROACHING PLAINS STORM SYSTEM. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........RJS LONG TERM.........JSD AVIATION..........13
Hazardous weather outlook, May 24, 10:33 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1133 AM EDT TUE MAY 24 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-251545- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1133 AM EDT TUE MAY 24 2011 /1033 AM CDT TUE MAY 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS THE MORNING CLOUDS CLEAR OUT AND THE ATMOSPHERE BECOMES MORE UNSTABLE. SOME STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AS THE MAIN THREAT AND LARGE HAIL A SECONDARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM COVERAGE WILL INCREASE LATE WEDNESDAY AND CONTINUE THROUGH THURSDAY AFTERNOON. STRONG INSTABILITY AND STRENGTHENING WINDS ALOFT WILL BRING A CHANCE FOR SEVERE STORMS LATE WEDNESDAY WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. REPEATED EPISODES OF THUNDERSTORMS MAY BRING LOCALIZED HEAVY RAINFALL AND A THREAT FOR MINOR FLOODING WEDNESDAY NIGHT AND THURSDAY. SCATTERED THUNDERSTORMS MAY DEVELOP SATURDAY AFTERNOON AND EVENING AS A COLD FRONT MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING. 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:05 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Scott, Woodford | 25 min |
| May 23, 7:22 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Woodford | 23 min |
| May 23, 7:26 PM CDT | Special Weather Statement | LMK | Anderson | 34 min |
| May 23, 7:29 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 31 min |
| May 23, 7:44 PM CDT | Flash Flood Warning | LMK | Anderson | 110 min |
| May 23, 7:51 PM CDT | Special Weather Statement | LMK | Edmonson | 24 min |
| May 23, 7:59 PM CDT | Special Weather Statement | LMK | Clark | 46 min |
| May 23, 8:19 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 26 min |
| May 23, 8:51 PM CDT | Special Weather Statement | LMK | Hardin | 24 min |
| May 23, 9:33 PM CDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Mercer | 27 min |
| May 23, 10:06 PM CDT | Special Weather Statement | LMK | Madison | 24 min |
| May 24, 5:40 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe, Simpson, Warren | 35 min |
| May 24, 5:56 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe, Monroe | 34 min |
| May 24, 6:26 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 34 min |
| May 24, 7:15 AM CDT | River Flood Advisory | LMK | Bourbon | 7 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.